# SDR HNAA2018060800118

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 43,045 hours, 39,249 cycles
- Engine: Rroyce AE2100A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AT MIN DISPATCH.   SERVICED THE NR 1 ENGINE WITH 2 QTS OF OIL IAW AMM 12-12-01-03.
